# SDR RAIA990322

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41092
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Terminal
- Part number: A403
- Condition: Failed
- Location: Rt Prop
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 7744 - DCA - RIGHT PROP DE-ICE FAULTED. MAINTENANCE REPLACED BRUSH BLOCK TERMINAL STRIP ON RIGHT PROP. (M)
